Doctor insights on:
Petechiae And Bruising And Lupus
Petechiae rashes on upper chest. What could this be? I have had blood test for lupus and sjogren's syndrome but all came back negative except C3 level
Are they petechiae?: Real petechiae do not lose their color when you press down on them. With your dry eyes and joint pain, sjogren and lupus labs are in order. What's your platelet count, did you bleed badly during a dental procedure, and did your physician try something simple like a capillary fragility / tourniquet test? If it really petechiae without signs of clotting trouble, a dermatology consult is in order. ...Read more
Wk 4 of 6 wk prednis10 mg&plaq. For lupus musc/jnt pain. Some relief but ab pain, wt gain, sweats, anxiety, bruising, no sleep. Stick it out or stop?
I have a large, itchy red and purple bruise on my leg. It started out small and light pink and I thought it was an insect bite. I have lupus too?
Bruising on thigh there after two month. Sign of healing but still discoloration. I am anemic Could this just be low iron level. Fam. History of lupus?
Due to iron in blood: After bruises, the red blood cells break down and are processed by your body. The iron in the red cells (contained in the hemoglobin) is often left behind causing discoloration, kind of like a tattoo. These will usually fade gradually over months or years but sometimes are permanent. Not due to low iron. If you are bruising elsewhere or bleeding easily, platelets and bleeding time should be tested ...Read more
I have not taken my lupus meds in over 2 yrs and it has been over a yes since I seem a doc. Been real fatigued, skin flares, depress, bruise. Er?
No: The er has no idea what to do with you. See a rheumatologist. If you cannot get seen soon then see a primary care doctor in the meanwhile. ...Read more
Hi. I noticed symmetrical thumbprint sized bruises on the back of my lower legs, no pain. I recently had a positive ANA & is not lupus. Many chronic il?
Ecchymoses: These ecchymoses could be due to trauma, bone marrow and other hematologic disorders and platelet disorders, liver disease, vit K deficiency, aspirin or Aleve type medication use or an autoimmune vasculitis. If these bruises continue to appear in the absence of injury, consult a hematologist. ...Read more
Have lupus. Getting very itchy raised red pores (far apart) on arm, legs, torso. Getting lots of bruising around them. Not sure if from itchy. Cause?
Possible: If you have SLE (systemic lupus erythematosus) then you must know that SLE can affect many different organs and very feequently the skin. The rash of SLE is photosensitive and typically describe as "butterfly rash" on your face, but SLE is known for many other dermatologic manifestations. You should ask your rheumatologist and if in doubt dermatologis can help sometimes with a skin biopsy. ...Read more
I have the bruises on my legs that resemble erythema nodosum and I tested negative for sarcoidosis. Should I still have a biopsy to rule out erythema and possibly answer the question of what exactly is wrong with me? I've been tested for lupus and tb. Bo
Easy does it: As often as not, erythema nodosum appears for no reason whatever and goes away after a while. If you feel well otherwise, and are hepatitis c negative, and it was not precipitated by medication, and your physician is okay with just watching it for a few weeks, that's probably fine. ...Read more
What conditions mimic lupus, specifically with symptoms of extreme fatigue, muscle and joint pain, daily headaches, confusion, bruising, nosebleed?
Lupus: Positive ANA tests are often seen in hashimotos disease which causes a lot of the symptoms you described. It's autoimmune thyroid disorder. Check your platelet count and clotting factors for possible autoimmune disorder causing these as well. Autoimmune disorders often run together. Let me know! ...Read more
Is my bruising, burning/stinging at injection site normal-am I doing something wrong? Lupus anticoagulant antibody disorder-history of DVT and pe's.43 yrs old. Have been on new subq enoxaparin-100mg/ml twice daily for 3 days. Pain lasts at least an hour, ha
LMWH: You should be on treatment doses of Lovenox (enoxaparin) at 1mg/kg SQ twice daily if you have suffered a recent DVT and have lupus anticoagulants and use Lovenox (enoxaparin) as a bridge to warfarin. It is normal to feel injection site pain with treatment doses of Lovenox (enoxaparin). I instruct my patients to give "Lovenox (enoxaparin) in the love handles" and alternate sides, in addition to putting ice at the site for 5 min before injecting ...Read more
Last basic blood panels were ok. I do have Reynauds, new hair loss, now feel sick after sun, bruises, joint aches/fatigue. Can I ask Dr. About lupus?
Could I have Lupus? Age 34 female symptoms, fatigue, migraines, joint pain, numb hands & toes, bruise easy, oral thrush 5 times in 3 months flu symp
It's hard to say: Clearly you have symptoms that are affecting your quality of life. Although fatigue and joint pain can be associated with an autoimmune disease like lupus, it is difficult to tie all of your symptoms into that disease. Please see a doctor to get your symptoms checked out. ...Read more
Why would my skin get petechiae instead of a regular bruise after repeatedly being bumped with a narrow but blunt object?
When I scratch anywhere on my body, I see petechiae bruising afterwards. This is a recent thing, what could this indicate?
I am experiencing itchy rash, with bruising and petechiae after scratching it. The itch seems that it might be aggravated with a hot shower.?
Small bruise with red spots appeared out of nowhere, don't recall injury. I made a dr appt--petechiae worry me. Did I act too quickly? What can dr do?
See a doctor: With all those symptoms together, you should go see a doctor. ...Read more
Muliple reasons: There can be many reasons for petichae some of which are serious and some of which are not. It is important to see a dermatologist to have them evaluated to see which type they are. They may even recommend that you see a blood specialist, known as a hematologist. ...Read more
I have ITP. Recently started taking EPO to help balance my hormones as well, but noticed bruises and petechiae. Is it in any way related to the EPO?
Did a doctor prescribe EPO? EPO is not a treatment for ITP. Taking unnecessary medications is not good. Please consult a hematologists for treatment of your ITP. You may consult this site for more info about ITP.
http://www. Mayoclinic. Org/diseases-conditions/idiopathic-thrombocytopenic-purpura/basics/definition/CON-20034239 ...Read more
Are single petechiae spots (not clusters) worrisome? I have 3 tiny (1mm) pink ones - 1 on thigh, 1 on buttock, 1 on lower leg. No bruises
What you described is not worrisome, however it is worth watching, i.e, keep an eye on such lesions to see if more are developing. At your next visit to your doctor you should ask her/him to look at the lesions, if any are present at the time. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex. ...Read more
Are single reccuring petechiae spots (not clusters) worrisome? I have tiny pink ones - 1 on thigh, 1 on buttock, 1 on lower leg, 2 on chest No bruises
Bruising, petechiae, aplastic anemia was diagnosed with aplastic anemia sept 12, 2012my platelets are up to 66, 000, but today I am seeing petechiae?
Are peteciae new or residual from original?
Are you on treatment?
Any meds? Make sure no Aspirin or anti-inflammatories that can impact platelet function.
Are you sure it's petechiae and not another rash?
If it is recurrence of rash you had originally or if it is a new rash you should have your hematologist see it soon.
Good luck. ...Read more
Hip steroid inj 2wks ago. Was ok but now developed petechiae & bruise around the area & a bump where needle was. No swelling. On enbrel (etanercept). Is this ok?
Bump over injection: Small bump over injection area is common. It may subside slowly. Do not worry. If the size increases, become painful and persists for a long time then see your doctor. ...Read more